# SDR ASAA2019061439692

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 11,308 hours, 3,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS AT ROWS 25 AND 29 DEF AND 27 ABC FAIL T/C 78233001 EMERGENCY LIGHTS OPS CHK. GROUNDED - YES. REF B737-900 AMM 33-51-06, REMOVED/REPLACED EMERGENCY POWER SUPPLIES M2626 AND M2627. OPS NML.
